# SDR DALA13044623760

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN JUST FWD OF BS 727B, LBL 45.50, SEAT TRACK OTBD FLANGE, FWD AND AFT FASTENER HOLES ARE CRACKED.  REPAIRED SEAT TRACK IAW PRI ERA 517825-14, REV O AND FINAL ERA 517825-14, REV ORIGINAL.
